MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE

INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number CAM02
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
Camino (b)(4) system requires an annual service/calibration.Also reported that they recently used this monitor on a patient and it was reading 300 mmhg, when changed to a different monitor the readings were normal.Date of incident: (b)(6) 2018.Device in contact with patient: yes.Patient injury/ death alleged: no.Revision/medical intervention required: unk.Patient prepped for surgery: no.Patient information: unknown.Delay in surgery due to late receipt of product: no.Delay in surgery due to product problem: unk.Out of box failure (oob): no.Additional information will be requested.
 
Additional Manufacturer Narrative
Natus completed their investigation on (b)(6) 2018.The investigation included: methods: review of device history and service records.Review of past capas capa determination.Review of complaints history and complaint rate.Results: the customer's complaint "due for servicing and they think it has a calibration issue which also needs checking, it doesn't zero.Also reported they recently used this monitor on a patient and it was reading 300mmhg, when changed to a different monitor the readings were normal" could not be confirmed.The monitor's battery was expired and required replacement and well as the lithium battery.The unit met the functional and safety testing and calibrated without issue.The dhr was reviewed and no anomalies that could be associated with the complaint incident were observed, dhr record is attached.Date of manufacture: 2014-feb.A review of the cam02 relationship of device characteristics to hazards (table a) rev.1 hazard dia-ooi identifies an incident when the cam02 monitor displays an inaccurate or unavailable icp measurement (mean icp or waveform).The cam02 medical device hazard analysis (rev.B) this incident result is scored as follows: severity of harm: negligible description: a review of capa's initiated within the past 12 months, open capas was completed specifically related to the complaint was completed to determine if a similar complaint is either under active capa investigation or have been previously addressed through a capa none of the capa's scope were considered related to the complaint incident.Complaint history, model cam02, from feb-2016 through feb-2018 reviewed; there were three (3) other confirmed complaints with the complaint code of "high reading".Based on the number of cam02xx sold, (2337), units multiplied by 100, results in a failure rate percentage 0.128% a review of the cam 02 risk management file has identified the failure mode of "inaccurate or unavailable icp measurement (mean icp or waveform)" (dia-ooi), this is based on the complaint description, with a negligible rate of harm.No action is required at this time, however the customer's complaint is reviewed during the quarterly qmrs to monitor for tends.This complaint is now deemed closed.

Brand Name
INTEGRA CAMINO ICP MONITOR
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and technology
park
sragh tullamore, offaly
EI 
MDR Report Key7343241
Report Number2023988-2018-00009
Device Sequence Number11340973
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date03/15/2018
Supplement Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;